26887 articles – 20547 references  [version française]
.:. Browse > By document type > Articles in peer-reviewed journal .:.
20766 documents ordered by :
First Previous ... 862 - 863 - 864 - 865 - 866 - 867 - 868 ... Next Last
fulltext accessible on an other server Gibbs measures on Brownian currents
Gubinelli M. et al
Communications on Pure and Applied Mathematics 62, 1 (2008) 1-56 [hal-00143657 - version 1]
fulltext access Stochastic approximation of the factors of a generalized canonical correlation analysis
Monnez J.-M.
Statistics and Probability Letters 78, 14 (2008) 2210-2216 [hal-00143272 - version 1]
fulltext accessible on an other server Fibered Symplectic Homology and the Leray-Serre Spectral Sequence
OANCEA A.
Journal of Symplectic Geometry 6, 3 (2008) 267-351 [hal-00143028 - version 1]
fulltext access Intersection and self-intersection of surfaces by means of Bezoutian matrices
Busé L. et al
Computer Aided Geometric Design 25, 2 (2008) 53-68 [inria-00096807 - version 2]
fulltext access A general framework for simulation of fractional fields
Cohen S. et al
Stochastic Processes and their Applications 118, 9 (2008) 1489--1517 [hal-00142691 - version 1]
fulltext access Quantisations of piecewise affine maps on the torus and their quantum limits
Chang C.-H. et al
Communications in Mathematical Physics 282, 2 (2008) 395-418 [hal-00142663 - version 1]
fulltext access Penalization for birth and death processes
Debs P. et al
Journal of Theoretical Probability 21, 3 (2008) 745-771 [hal-00142589 - version 1]
fulltext access Le module dendriforme sur le groupe cyclique
Chapoton F.
Annales de l'Institut Fourier 58, 7 (2008) 2333-2350 [hal-00141653 - version 1]
fulltext access Asymptotic behavior of the hitting time, overshoot and undershoot for some Lévy processes
Roynette B. et al
ESAIM: Probability and Statistics 12 (2008) 58-93 [hal-00141550 - version 1]
fulltext access Representation Theorems for Quadratic $(\cal F)$-Consistent Nonlinear Expectations
Hu Y. et al
Stochastic Processes and their Applications 118, 9 (2008) 1518-1551 [hal-00141537 - version 1]
fulltext access Penalizing a BES(d) process (0 < d < 2) with a function of its local time, V
Roynette B. et al
Studia Scientiarum Mathematicarum Hungarica 45, 1 (2008) 67-124 [hal-00141533 - version 1]
fulltext access On constants related to the choice of the local time at 0, and the corresponding Itô measure for Bessel processes with dimension d=2(1-alpha), 0 < alpha < 1
Donati-Martin C. et al
Studia Scientiarum Mathematicarum Hungarica 45 (2008) 207-221 [hal-00141513 - version 1]
An integral preconditioner for solving the two-dimensional scattering transmission problem using integral equations
Antoine X. et al
International Journal of Computer Mathematics 85, 10 (2008) 1473-1490 [hal-00141045 - version 1]
fulltext access Microlocal Asymptotic Analysis in Algebras of Generalized Functions
Delcroix A. et al
Asymptot. Anal. 59, 1-2 (2008) 83-107 [hal-00140656 - version 1]
fulltext access Human action recognition in videos based on the Transferable Belief Model
Ramasso E. et al
Pattern Analysis & Applications 11, 1 (2008) 1-19 [hal-00140361 - version 1]